# SDR ORJA99100

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9961106
- Condition: Discharged
- Location: Rows 22-26
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, INFLIGHT EMERGENCY LIGHTS CAME ON AT ROWS 22-26. REPLACED LEFT AFT O/W EXIT SIGN BATTERY PACK ASSY. OPS CHECK OK.  (M)
